# SDR USAA2009052791304

- Difficulty date: May 8, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 69,436 hours, 43,048 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 69560371
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C21 - MAJOR REPAIR - NR 6201731 - CRACK ON TIE CLIP AT BS616, S5L. REPLACED TIE CLIP AT BS616, S5L IAW B737 SRM 51-10-02.
